# SDR AALA201512039003

- Difficulty date: December 1, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 63,086 hours, 23,245 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  R1 DOOR ASSIST BOTTLE PRESS LOW.  SERVICED BOTTLE & ACCOMPLISHED A SATISFACTORY LEAK CHECK.
